Linear lower bounds on complexity and their mathematical models
Banach Center Publications (1988)
- Volume: 21, Issue: 1, page 531-542
- ISSN: 0137-6934
Access Full Article
topHow to cite
topР. Г. Нигматуллин. "Линейные нижние оценки сложности и их математические модели." Banach Center Publications 21.1 (1988): 531-542. <http://eudml.org/doc/268019>.
@article{Р1988,
author = {Р. Г. Нигматуллин},
journal = {Banach Center Publications},
language = {rus},
number = {1},
pages = {531-542},
title = {Линейные нижние оценки сложности и их математические модели},
url = {http://eudml.org/doc/268019},
volume = {21},
year = {1988},
}
TY - JOUR
AU - Р. Г. Нигматуллин
TI - Линейные нижние оценки сложности и их математические модели
JO - Banach Center Publications
PY - 1988
VL - 21
IS - 1
SP - 531
EP - 542
LA - rus
UR - http://eudml.org/doc/268019
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.